# SDR UIEA2018081601709

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,193 hours, 18,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EICAS COOLING AIR DUCT DAMAGED RESULTING IN INSUFFICIENT EICAS COMPUTER COOLING. COMPLETED PART 1 TEMPORARY REPAIR PER EO 6721A013 ITEM REQUIRES RE-INSPECTION (PART2).
